Bulletin of the American Mathematical Society

Notes on the Bertini involution

Ethel I. Moody

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 6 (1943), 433-436.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505203

Mathematical Reviews number (MathSciNet)
MR0008163

Zentralblatt MATH identifier
0061.32705

Citation

Moody, Ethel I. Notes on the Bertini involution. Bull. Amer. Math. Soc. 49 (1943), no. 6, 433--436. https://projecteuclid.org/euclid.bams/1183505203


Export citation